Periodic Solutions for Second Order p-Laplacian Differential Equation with a Deviating Argument

Shi Ping LU(1), Wei Gao GE(2)

PDF(365 KB)
Acta Mathematica Sinica, Chinese Series ›› 2005, Vol. 48 ›› Issue (5) : 841-850. DOI: 10.12386/A20050102
论文

Periodic Solutions for Second Order p-Laplacian Differential Equation with a Deviating Argument

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2005, 48(5): 841-850 https://doi.org/10.12386/A20050102

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(365 KB)

Accesses

Citation

Detail

Sections
Recommended

/